Mathematical Notes

, Volume 57, Issue 2, pp 141–147 | Cite as

Associatively amalgamatable varieties of rings

  • M. V. Volkov
  • N. N. Silkin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. V. Volkov, “Varieties of associative rings with the property of embeddability of amalgams,” Matem. Zametki,33, No. 1, 3–13 (1983).MATHGoogle Scholar
  2. 2.
    E. Kiss, L. Marki, P. Prohle, and W. Tholen, “Categorical algebraic properties,” Studia Sci. Math. Hungarica,18, 79–141 (1983).MathSciNetGoogle Scholar
  3. 3.
    Ts. E. Dididze, “Nonassociative free sums of algebras with a common subalgebra,” Matem. Sb.,43, No. 3, 379–396 (1957).MathSciNetGoogle Scholar
  4. 4.
    I. Herstein, Noncommutative Rings [Russian translation], Mir, Moscow (1972).Google Scholar
  5. 5.
    M. V. Volkov, “Periodic varieties of associative rings,” Izv. Vuzov, Matematika, No. 8, 3–13 (1979).MATHGoogle Scholar
  6. 6.
    I. V. L'vov, “On varieties of associative rings. I,” Algebra Logika,12, No. 3, 269–297 (1973).MATHMathSciNetGoogle Scholar
  7. 7.
    G. Gretzer, General Lattice Theory [Russian translation], Mir, Moscow (1982).Google Scholar
  8. 8.
    I. Lambek, Rings and Modules [Russian translation], Mir, Moscow (1971).Google Scholar
  9. 9.
    F. Kash, Modules and Rings [Russian translation], Mir, Moscow (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • M. V. Volkov
    • 1
  • N. N. Silkin
    • 1
  1. 1.Ural State UniversityUSSR

Personalised recommendations